Keywords : i-open sets

i-Open Sets in Bitopological Spaces

Amir A. Mohammed; Sabeeh W. Askandar

AL-Rafidain Journal of Computer Sciences and Mathematics, 2018, Volume 12, Issue 1, Pages 13-23
DOI: 10.33899/csmj.2018.163567

In this paper, we defined i-open sets and i-star generalized w-closed sets in bitopological spaces  by using the definition of i-open sets in topological space  (see[6]). We present some fundamental properties and relations between these classes of sets, further we give examples to explain these relations.